Correcting for measurement error in binary and continuous variables using replicates

White, I; Frost, C; Tokunaga, S; (2001) Correcting for measurement error in binary and continuous variables using replicates. Statistics in medicine, 20 (22). pp. 3441-57. ISSN 0277-6715 http://researchonline.lshtm.ac.uk/id/eprint/16977

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/16977

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar